Alert archive / Nebraska / High Wind Watches in 2007

High Wind Watch 2, NWS North Platte, NE

February 15, 200722 counties in Nebraska

NWS North Platte, NE issued this high wind watch at Feb 15, 2007, 2:44 PM MST for 22 counties in Nebraska. It took effect at Feb 16, 2007, 9:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 15, 2007, 2:44 PM MST (21:44 UTC)
In effect from
Feb 16, 2007, 9:00 AM MST
Expired
Feb 16, 2007, 2:34 AM MST
In force
Issued by
NWS North Platte, NE
All 22 counties

Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 46 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 152144
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CST THU FEB 15 2007

...STRONG WINDS TO DEVELOP ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA FRIDAY..

.A STRONG ALBERTA CLIPPER WILL DROP INTO THE NORTHERN PLAINS
FRIDAY PRODUCE VERY STRONG WINDS ACROSS THE NORTH AND CENTRAL
PLAINS INTO FRIDAY NIGHT. NORTHWEST WINDS MAY REACH SUSTAINED
SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 58 MPH FOR AT LEAST A FEW
HOURS FOR AREAS IN THE HIGH WINDS WATCH. AREAS IN THE WIND
ADVISORY CAN EXPECT SUSTAINED WINS OF 30 TO 35 MPH WITH FREQUENT
GUSTS TO AROUND 45 MPH FOR MUCH OF THE AFTERNOON AND EVENING.

NEZ007-010-028-029-160545-
/O.NEW.KLBF.WI.Y.0006.070216T1800Z-070217T0900Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
344 PM CST THU FEB 15 2007

...WIND ADVISORY IN EFFECT FROM 12 PM FRIDAY TO 3 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM FRIDAY TO 3 AM CST
SATURDAY. 

SUSTAINED WINS OF 30 TO 35 MPH WITH FREQUENT GUSTS TO AROUND 45
MPH CAN BE EXPECTED DURING THE AFTERNOON AND EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ004-022>024-035-056-094-160545-
/O.NEW.KLBF.HW.A.0002.070216T1600Z-070217T0900Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...
MERRIMAN...KILGORE
244 PM MST THU FEB 15 2007

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT. 

NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT
OR ABOVE 58 MPH FOR AT LEAST A FEW HOURS FROM LATE FRIDAY MORNING
THROUGH FRIDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ005-006-008-009-025>027-036>038-057>059-069>071-160545-
/O.NEW.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-MCPHERSON-
LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...THEDFORD...DUNNING...TAYLOR...TRYON...STAPLETON...
BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
344 PM CST THU FEB 15 2007 /244 PM MST THU FEB 15 2007/

...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT. 

NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT
OR ABOVE 58 MPH FOR AT LEAST A FEW HOURS FRIDAY AFTERNOON THROUGH
FRIDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
2 follow-up statements
000 
WWUS73 KLBF 160520
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CST THU FEB 15 2007

...STRONG WINDS TO DEVELOP ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA FRIDAY..

.A STRONG ALBERTA CLIPPER WILL DROP INTO THE NORTHERN PLAINS
FRIDAY PRODUCING VERY WINDY CONDITIONS ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA FRIDAY INTO FRIDAY EVENING. NORTHWEST WINDS MAY REACH
SUSTAINED SPEED OF 40 MPH WITH GUSTS AT OR ABOVE 58 MPH FRIDAY
AFTERNOON. THE AREA OF GREATEST CONCERN FOR HIGH WINDS IS EAST OF
A LINE FROM NAPER TO BURWELL. AREAS EAST OF THE BEFORE MENTIONED
LINE CAN EXPECT SUSTAINED WINS OF 25 TO 35 MPH WITH FREQUENT GUSTS
TO 45 MPH FOR MUCH OF THE AFTERNOON AND EVENING.

NEZ007-010-028-029-161000-
/O.CON.KLBF.WI.Y.0006.070216T1800Z-070217T0900Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
1120 PM CST THU FEB 15 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM FRIDAY TO 3 AM CST
SATURDAY...

SUSTAINED WINS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO AROUND 45 MPH
CAN BE EXPECTED DURING THE AFTERNOON AND EVENING HOURS.

PERSONS TRAVELING ACROSS NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON
AND EVENING SHOULD EXERCISE CAUTION WHEN DRIVING. DRIVERS OF LIGHT
WEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS AND
PREPARED FOR STRONG CROSSWINDS.

$$

NEZ004-022>024-035-056-094-161000-
/O.CON.KLBF.HW.A.0002.070216T1600Z-070217T0900Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...
MERRIMAN...KILGORE
1020 PM MST THU FEB 15 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST FRIDAY THROUGH
LATE FRIDAY NIGHT...

NORTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE
POSSIBLE ACROSS THE EASTERN PANHANDLE AND PORTIONS OF NORTHWESTERN
NEBRASKA FRIDAY MORNING THROUGH FRIDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ005-006-008-009-025>027-036>038-057>059-069>071-161000-
/O.CON.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-MCPHERSON-
LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...THEDFORD...DUNNING...TAYLOR...TRYON...STAPLETON...
BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
1120 PM CST THU FEB 15 2007 /1020 PM MST THU FEB 15 2007/

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH LATE FRIDAY NIGHT...

NORTHWEST WINDS MAY REACH SUSTAINED SPEED OF 40 MPH WITH GUSTS AT
OR ABOVE 60 MPH FOR AT LEAST A FEW HOURS FRIDAY AFTERNOON THROUGH
FRIDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

BUTTLER
000 
WWUS73 KLBF 160934
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 AM CST FRI FEB 16 2007

...STRONG WINDS TO DEVELOP ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA TODAY..

.AN ALBERTA CLIPPER WILL DROP INTO THE NORTHERN PLAINS TODAY
PRODUCING VERY WINDY CONDITIONS ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. NORTHWEST WINDS WILL REACH SUSTAINED SPEEDS OF 30 TO 35
MPH WITH GUSTS TO OR ABOVE 45 MPH THIS AFTERNOON.

NEZ036-057-058-069-161745-
/O.UPG.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/
/O.EXB.KLBF.WI.Y.0006.070216T1500Z-070217T0600Z/
MCPHERSON-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT...IMPERIAL
334 AM CST FRI FEB 16 2007 /234 AM MST FRI FEB 16 2007/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING
TO MIDNIGHT CST /11 PM MST/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT. THE HIGH WIND WATCH
IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS
OVER 45 MPH IN THE AFTERNOON. WINDS WILL REMAIN STRONG THIS
EVENING BUT WEAKEN BY MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ004-022>024-035-056-094-161745-
/O.UPG.KLBF.HW.A.0002.070216T1600Z-070217T0900Z/
/O.EXB.KLBF.WI.Y.0006.070216T1500Z-070217T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...
MERRIMAN...KILGORE
234 AM MST FRI FEB 16 2007

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS
OVER 45 MPH IN THE AFTERNOON. WINDS WILL REMAIN STRONG THIS
EVENING BUT WEAKEN BY MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ005-006-008-009-025>027-037-038-059-070-071-161745-
/O.UPG.KLBF.HW.A.0002.070216T1800Z-070217T0900Z/
/O.EXB.KLBF.WI.Y.0006.070216T1800Z-070217T0600Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-LOGAN-
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...THEDFORD...DUNNING...TAYLOR...STAPLETON...BROKEN BOW...
NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS
334 AM CST FRI FEB 16 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS
OVER 45 MPH. WINDS WILL REMAIN STRONG THIS EVENING BUT WEAKEN BY
MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ007-010-028-029-161745-
/O.EXT.KLBF.WI.Y.0006.070216T1800Z-070217T0600Z/
BOYD-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT
334 AM CST FRI FEB 16 2007

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS
OVER 45 MPH. WINDS WILL REMAIN STRONG THIS EVENING BUT WEAKEN BY
MIDNIGHT.

PERSONS TRAVELING ACROSS NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON
AND EVENING SHOULD EXERCISE CAUTION WHEN DRIVING. DRIVERS OF
LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY
CAUTIOUS AND PREPARED FOR STRONG CROSSWINDS.

$$


CDC

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Feb 15, 2:17 PM MST, 27 minutes earlier.

Area forecast discussion, Feb 15, 2:17 PM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CST THU FEB 15 2007

...FORECAST CONCERNS WILL BE WINDS WIHT SNOW CHANCES AND BLOWING
SNOW FRIDAY AND FRIDAY NIGHT...

.SYNOPSIS...
21Z SFC ANALYSIS INDICATES A 1034 HIGH ACROSS SERN NEBR INTO CNTRL
KS. TEMPS STILL STRUGGLING IN THE SINGLE DIGITS CENTRAL AND EAST
OF REGION. SKIES REMAINING CLEAR WITH ONLY SOME HIGHER CLOUDS
FILTERING INTO THE NW REGION.

&&

.SHORT TERM DISCUSSION...
MODELS IN GOOD AGREEMENT TODAY WITH BITTER COLD ARCTIC HIGH
RETREATING SOUTHEASTWARD. AFTER BITTER COLD START TO THE DAY OF
-28 AT KVTN AND -17 AT LBF TEMPS AT 21Z WELL BELOW MOS GUIDANCE
TEMPS AT 21Z BY SOME 5 TO 15 DEGREES. THIS SUGGESTS COLDER
OVERNIGHT LOWS...ESPECIALLY THIS EVENING WITH STEADY OR SLOWLY
RISING TEMPS OVERNIGHT. THIS DUE TO SFC PRESSURE FALLS FROM SFC
TROUGH DEVELOPMENT AND SWRLY DOWNSLOPE WINDS. MADE ADJUSTMENT FOR
COLDEST TEMPS 03-06Z THEN MODEST WARMUP OVERNIGHT.

FOCUS TURNS TO A STRONG CLIPPER SYSTEM DROPPING SOUTHEAST ACROSS THE
NORTHERN PLAINS. MAIN ENERGY MOVES ACROSS THE DAKOTAS INTO THE
MID AND UPPER MISSISSIPPI VALLEY. HOWEVER BACKSIDE OF SYSTEM SHOULD
BRING AT LEAST 30 TO 40 POPS ACROSS THE NCTRL. VERY STRONG WINDS
WITH THIS SYSTEM. H85 WINDS INCREASE TO 50-55 KTS NCTRL BY 18Z
THEN TRANSLATE SOUTHWARD INTO THE EVENING. TIGHTEST SFC PRESSURE
GRADIENT OCCUR AT 00Z SATURDAY. HAVE ISSUED A HIGH WIND WATCH FOR
AREAS WEST OF BASSETT THROUGH BROKEN BOW. POTENTIAL FOR SUSTAIN
WINDS TO 40 MPH POSSIBLE FOR AT LEAST A FEW HOURS AS WELL AS SEVERE
GUSTS AOA 58 MPH. THERE WILL BE AREAS OF BLOWING SNOW...ESPECIALLY
BY LATE AFTN AND EVENING IN PART FROM AIRBORNE EXISTING SNOW COVER
AND SOME NEW SNOWFALL BLOWING AROUND. PRECIP TYPE REMAINS AN
ISSUE. WITH HIGHS IN THE UPPER 30S TO LOWER 40S...AS THE WAVE
APPROACHES ...EXPECT FREEZING RAIN OR SNOW IN THE MORNING. H85
CRITICAL THCKNS BELOW 1530 AFTER 18Z IN THE NCTRL AND WILL GO CHC
-SN WITH AREAS OF BLOWING SNOW. WILL HOLD ONTO CHC/SLT CHC OF
-RA/-SN TO THE SOUTH. TYPE ALL SNOW BY EVENING WITH AREAS OF
BLOWING SNOW OVERNIGHT.

SYSTEM EXITS ON SATURDAY...WITH BRIEF COOLDOWN..ALTHOUGH WINDS
ONLY EXPECTED IN THE BREEZY CATEGORY. AN UPPER RIDGE WILL MOVE
EAST AND FLATTEN OUT ACROSS THE CNTRL PLAINS. DRY AND WARMER
SUNDAY IN THE MID TO UPPER 40S.

.LONG TERM DISCUSSION...A WEAK SHORT WAVE DOES PASS THROUGH MONDAY
NIGHT WITH LIGHT SNOW OR FLURRIES POSSIBLE. HOWEVER WILL LEAVE
DRY. BEYOND SYNOPTIC SCALE TROUGH ALONG THE WEST COAST THROUGH
THURSDAY WITH MILDER TEMPS IN THE 40S TO AROUND 50 AND DRY
CONDITIONS.

&&

.AVIATION...
FR THROUGH 18Z FRIDAY. MID AND HIGH CLOUDS TONIGHT INTO TOMORROW
BUT CONTINUED VFR CIGS. WINDS WILL BE QUITE STRONG BEHIND A COLD
FRONT TOMORROW WITH SUSTAINED 30-40KT AND GUSTS OVER 50KT POSSIBLE
ESPECIALLY AFTER 18Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT
FOR NEZ005-006-008-009-025>027-036>038-057>059-069>071.

WIND ADVISORY FROM 12 PM FRIDAY TO 3 AM CST SATURDAY FOR NEZ007-
010-028-029.

HIGH WIND WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT
FOR NEZ004-022>024-035-056-094.

&&

KAR/JMC
Hazardous weather outlook, Feb 15, 4:29 AM MST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 AM CST THU FEB 15 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-161130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
529 AM CST THU FEB 15 2007 /429 AM MST THU FEB 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

SUBZERO WEATHER WILL END TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DEEP LOW PRESSURE WILL DIVE SOUTH OUT OF CANADA FRIDAY AND
SATURDAY. THIS STORM MAY BE CAPABLE OF PRODUCING HIGH WINDS AS A
COLD FRONT SWEEPS THROUGH BEHIND THE SYSTEM. A WIND ADVISORY MAY
BE REQUIRED FRIDAY OR SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:44 PM MSTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more30 hr

Nearby

High Wind Watches in Nebraska, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.